# SDR ASAA2018073025570

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,174 hours, 6,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED FIM 21-62 TASK 801, PACK TEMP CONTROL BITE. CLEARED FAULT, RIGHT PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
